# SDR V0XR20230420AV1

- Difficulty date: March 28, 2023
- Submitted: April 20, 2023
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N14570
- Make and model: Emb EMB-145LR
- Aircraft serial: 145632
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14525175001
- Condition: Corroded
- Location: Zone 100
- Part time: 37,187 hours, 30,824 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR CLIP CORRODED AT FRAME 65 BETWEEN STRINGER 16L AND 18L. REMOVED AND REPLACED SHEAR CLIP IAW EMB 145 SRM 53-31-04
